International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 9, Pages 577-581
On the Fekete-Szegö problem
School of Mathematical Sciences, Faculty of Sciences and Technology, University Kebangsaan Malaysia, Bangi, Selangor 43600, Malaysia
Received 9 May 2000
Copyright © 2000 B. A. Frasin and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an analytic function in the
open unit disk. A sharp upper bound is obtained for by using the classes of strongly starlike functions of order and type when .